# SDR JR2R2011051400200

- Difficulty date: May 14, 2011
- Submitted: May 15, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 19,482 hours, 13,422 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: CC670171103
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD MULTIFUNCTION SPOILER CENTER HINGE FITTING CRACKED.  REMOVED AND REPLACED CENTER HINGE FITTING IAW CRJ-700 AMM 57-73-27-400-801-A01.
